# SDR DALA2015020300870

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1281-1285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR PLUG ON SEAT TRACK X=-22, BS 1281-1285.   THE REPAIR PLUG WAS REPLACED IAW SRM 53-05, FIG 4A AND 51-10-3, PAR 14 AND 21.
